# SDR CA980417006

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Press Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, D

## Discrepancy

(CAN) AFTER TAKEOFF, A/C OVERPRESSURIZED DUE TO FAULTY NR SYSTEM AND NR SYSTEM DID NOT TAKE CONTROL.   ALSO, DIFFICULTY ENCOUNTERED WITH MANUAL CONTROL.  CLIMB-OUT OF FLIGHT LEVEL 320 LOST CONTROL OF CABIN, FIRST DESCENDED, THEN FULL CLIMB AT 3,700 FEET PER MINUTE, CONTROL REGAINED, OK IN MANUAL.   A/C RETURNED TO DEPARTURE TERMINAL.  MAINTENANCE ACTION INVOLVED CHANGING OUT FLOW VALVE ASSEMBLY AND OPERATIONALLY CHECKED SERVICEABLE.
